I have noticed in the last week that the bottoms of my feet are peeling and EVERYWHERE, toes, between toes, all the way to my heel. Is this a reaction of the bad reaction I had to the Solumedrol infusion or is it normal? My doctor's assistant said she had heard of peeling on the hands but never the feet. Appreciate responses, ty!
Goodness Kim (peeling). You really havent had it good at all. Ive never head of peeling feet either. I have had peeling skin between my fingers once, with IVSM. It lasted only a few days...
What is going on with you? Did you talk to him about achtar gel? Did you get anywhere? Im so sorry my friend...you are not having an easy time of this.
It is an unfortunate fact that individuals can react in many different ways to medicines and steroids in particular but peeling feet in not a normal reaction to IVSM. It could, therefore, be something entirely unrelated.
One thought would be something like athlete's foot, which could be stimulated by the IVSM. However, that would itch. It would probably be best to check with a dermatologist or a podiatrist.